Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 129, NWS Springfield, MO

May 4, 2020Christian County, Greene County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 4, 2020, 12:11 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 36 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2020, 12:11 PM CDT (17:11 UTC)
Expired
May 4, 2020, 12:47 PM CDT
In force
36 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Christian County, MO, Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 26 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 12:14 PM CDTHAIL 12 Ene Battlefield, MO
May 4, 12:15 PM CDTHAIL 1.752 Se Battlefield, MOREPORT FROM MPING: GOLF BALL (1.75 IN.).
May 4, 12:16 PM CDTHAIL 12 Nw Fremont Hills, MOREPORT FROM MPING: QUARTER (1.00 IN.).
May 4, 12:16 PM CDTHAIL 1.254 W Galloway, MOREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 4, 12:16 PM CDTHAIL 1.751 Wsw Galloway, MO
May 4, 12:16 PM CDTHAIL 2.253 Sw Galloway, MOPICTURES OF HAIL MEASURED AROUND 2.25IN.
May 4, 12:17 PM CDTHAIL 13 W Galloway, MOREPORT FROM MPING: QUARTER (1.00 IN.).
May 4, 12:19 PM CDTHAIL 1.751 Se Galloway, MO
May 4, 12:19 PM CDTHAIL 1.754 W Galloway, MOREPORT FROM MPING: GOLF BALL (1.75 IN.).
May 4, 12:21 PM CDTHAIL 12 W Fremont Hills, MOREPORT FROM MPING: QUARTER (1.00 IN.).
May 4, 12:21 PM CDTHAIL 2.252 Se Battlefield, MOREPORT FROM MPING: HEN EGG+ (2.25 IN.).
May 4, 12:23 PM CDTHAIL 1.75Galloway, MOREPORT FROM MPING: GOLF BALL (1.75 IN.).
May 4, 12:27 PM CDTHAIL 13 W Rogersville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 6:33 AM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

636 
WUUS53 KSGF 041711 RRA
SVRSGF
MOC043-077-225-041800-
/O.NEW.KSGF.SV.W.0129.200504T1711Z-200504T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1211 PM CDT Mon May 4 2020

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southwestern Webster County in southwestern Missouri...
  Northeastern Christian County in southwestern Missouri...
  Southeastern Greene County in southwestern Missouri...

* Until 100 PM CDT.

* At 1211 PM CDT, a severe thunderstorm was located over Battlefield,
  moving east at 40 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Southeastern Springfield...       Nixa...
  Ozark...                          Battlefield...
  Rogersville...                    Fremont Hills...
  Fordland...                       Turners...
  Galloway...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3706 9341 3711 9344 3727 9291 3705 9290
      3704 9291
TIME...MOT...LOC 1711Z 263DEG 34KT 3710 9336 

HAIL...1.25IN
WIND...<50MPH
 
$$

Titus
4 follow-up statements
566 
WWUS53 KSGF 041717
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1217 PM CDT Mon May 4 2020

MOC043-077-225-041800-
/O.CON.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Webster MO-Christian MO-Greene MO-
1217 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WEBSTER...NORTHEASTERN CHRISTIAN AND SOUTHEASTERN
GREENE COUNTIES...

At 1217 PM CDT, a severe thunderstorm was located over southeastern
Springfield, moving east at 50 mph.

HAZARD...Half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Southeastern Springfield...       Ozark...
Battlefield...                    Rogersville...
Fordland...                       Turners...
Galloway...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 9335 3713 9336 3727 9291 3707 9290
TIME...MOT...LOC 1717Z 257DEG 43KT 3712 9326 

HAIL...1.25IN
WIND...<50MPH
 
$$

Titus
227 
WWUS53 KSGF 041720
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1220 PM CDT Mon May 4 2020

MOC043-041729-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Christian MO-
1220 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southwestern Missouri.

LAT...LON 3709 9324 3710 9330 3715 9330 3727 9291
      3708 9290
TIME...MOT...LOC 1719Z 257DEG 43KT 3713 9322 

$$

MOC077-225-041800-
/O.CON.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Webster MO-Greene MO-
1220 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WEBSTER AND SOUTHEASTERN GREENE COUNTIES...

At 1219 PM CDT, a severe thunderstorm was located over southeastern
Springfield, moving east at 50 mph.

HAZARD...Golf ball size hail.

SOURCE...Law enforcement.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Southeastern Springfield...       Rogersville...
Fordland...                       Galloway...
Turners...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3709 9324 3710 9330 3715 9330 3727 9291
      3708 9290
TIME...MOT...LOC 1719Z 257DEG 43KT 3713 9322 

HAIL...1.75IN
WIND...<50MPH
 
$$

Titus
722 
WWUS53 KSGF 041735
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1235 PM CDT Mon May 4 2020

MOC077-041744-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Greene MO-
1235 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southwestern Missouri.

LAT...LON 3710 9306 3721 9306 3727 9291 3726 9291
      3709 9290
TIME...MOT...LOC 1734Z 263DEG 34KT 3715 9303 

$$

MOC225-041800-
/O.CON.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Webster MO-
1235 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WEBSTER COUNTY...

At 1234 PM CDT, a severe thunderstorm was located over Rogersville,
or 9 miles southeast of Strafford, moving east at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Rogersville...                    Fordland...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3710 9306 3721 9306 3727 9291 3726 9291
      3709 9290
TIME...MOT...LOC 1734Z 263DEG 34KT 3715 9303 

HAIL...1.00IN
WIND...<50MPH
 
$$

Titus
938 
WWUS53 KSGF 041747
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1247 PM CDT Mon May 4 2020

MOC225-041757-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Webster MO-
1247 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WEBSTER COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southwestern Missouri.

LAT...LON 3710 9306 3721 9306 3727 9291 3726 9291
      3709 9290
TIME...MOT...LOC 1745Z 263DEG 34KT 3717 9287 

$$

Titus

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 9:33 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 4, 9:33 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
933 AM CDT Mon May 4 2020

.MESOSCALE DISCUSSION...
Issued at 923 AM CDT Mon May 4 2020

Severe thunderstorm watch 161 was extended southward to the AR
border with approaching cluster of storms producing up to baseball
sized hail moving across southeast KS and northeast OK into
southwest MO at this time. These storms are rooted above the
boundary layer this morning so expecting mainly a hail threat
until early afternoon. Once storms become surface based around
early to mid afternoon we expect to see an increase in straight-
line wind and tornado potential.

&&

.SHORT TERM...(Today and tonight)
Issued at 250 AM CDT Mon May 4 2020

The frontal boundary that pushed through the Ozarks yesterday
will lift north through the region today as a warm front. Models,
both synoptic and CAMS, have been rather consistent in developing
showers and elevated storms this morning along and north of the
front. The primary concern with this first round of elevated
storms will be large hail and some isolated severe wind gusts.

Steep lapse rates, ample moisture and good instability will
provide the fuel for hail to half dollars in size with the early
round of convection.

As the warm front lifts north, a deepening surface low will move
across the plains and ultimately push an inverted trough through the
Ozarks this afternoon and evening. Models do show a small scale
surface low that moves to the Southeast across far northeastern
Oklahoma and The Boston Mountains of northwestern Arkansas. In
advance of the trough, southerly flow will keep the ingredients
for severe weather for all of the Missouri Ozarks and southeastern
Kansas.

MLCape values from 2000-3000 j/kg, steep lapse rates, cool air
aloft, a 40-50kts low level jet nosing into the region and ample
enough shear, bulk deep layer shear of 40-50kts, will provide
support for strong to severe thunderstorms this afternoon and
evening with all modes of severe weather possible.

With little CAP expected storms may develop across far eastern
Kansas. Supercells may be the initial storm mode before
developing into a line of storms as it makes its way across the
Ozarks. Steep lapse rates and ample instability will allow for
strong updraft strengths and large hail potential with 2 inch hail
or larger possible. Additionally, damaging straight line winds
and isolated tornadoes will be possible. Locations along and west
of Highway 49 may see the greatest chance for tornado development,
which may be tied to the initial storm mode this afternoon.

The storms will also be efficient rainfall producers with the
potential for 1-2 inch per hour rates. Models do show storms
moving at a good pace across the region through the event,
however, where storms move over the same areas, some isolated
flooding may occur. This will be especially possible for flood
prone locations.

Low pressure and thunderstorm activity will exit the region
shortly after midnight, with windy conditions filtering into the
area behind the storms. Northerly winds will also bring cooler air
into the area.

.LONG TERM...(Tuesday through Sunday)
Issued at 250 AM CDT Mon May 4 2020

A cooler period of weather is expected for Tuesday and into next
weekend. Current indications are for daily highs to be 5-10
degrees below normal for this time of year. Normal highs for early
May are normally in the lower 70s. There may be some readings in
the upper 30s Friday and Saturday nights thanks to this returning
cooler air.

A system will move through the upper level northwesterly flow
Thursday night into Friday. This will bring the next chance for
rain and maybe some thunder.

The weekend looks cool and dry with another chance for rain coming
at the beginning of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 658 AM CDT Mon May 4 2020

Aviators flying into the Ozarks will contend with shower and
thunderstorm development today. Initially this morning, flight
conditions will be VFR. However, as storms develop, MVFR ceilings
and visibilities will occur. Winds will shift to the North behind
a cold front this evening with low IFR ceilings filtering into
the area for the overnight hours.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...TERRY
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Hatch
Hazardous weather outlook, May 4, 12:02 PM CDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1202 PM CDT Mon May 4 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051715-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1202 PM CDT Mon May 4 2020

...Severe Storms Likely This Afternoon...

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Limited thunderstorm wind damage risk.
  Limited flooding risk.
  Limited lightning risk.

DISCUSSION...

Strong to severe storms will continue along and east of a line
from Lamar to Branson through early afternoon. The strongest
storms will be capable of producing hail to the size of golfballs
and wind gusts to 60 mph.

Additional severe thunderstorms are expected to develop over
eastern Kansas this afternoon and move eastward into southeast
Kansas and the Missouri Ozarks through early evening. Large hail
up to three inches in diameter, damaging winds to 80 mph, and
tornadoes will all be possible.

The highest potential for tornadoes will be over far southeast
Kansas into southwest Missouri mainly along and west of
Interstate 49. However, isolated tornadoes will be across all of
the Missouri Ozarks.

Localized areas of flooding may occur where storms move over the
same locations, as rainfall rates of 1 to 2 inches per hour will
be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and a few thunderstorms will be possible Thursday night.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation will likely be needed this afternoon over
southeast Kansas and southwest Missouri. Spotter activation may be
needed into early evening over the eastern Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Terry

In the hours before

Local storm report, May 4, 11:27 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     HAIL             1 WNW SHELDON           37.66N 94.30W
05/04/2020  E1.25 INCH       VERNON             MO   PUBLIC

            REPORT VIA CONVENIENCE STORE IN SHELDON OF
            QUARTERS TO HALF DOLLAR SIZE HAIL. TIME
            ESTIMATED FROM RADAR.

&&

KP
Special weather statement, May 4, 11:51 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Springfield MO
1151 AM CDT Mon May 4 2020

MOZ090-095-041715-
Greene MO-Christian MO-
1151 AM CDT Mon May 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN AND
SOUTHWESTERN GREENE COUNTIES UNTIL 1215 PM CDT...

At 1150 AM CDT, Doppler radar was tracking a strong thunderstorm over
Billings, or near Republic, moving east at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Springfield...                    Nixa...
Republic...                       Battlefield...
Clever...                         Billings...
Fremont Hills...                  Brookline...
Boaz...

This includes Interstate 44 near mile marker 69.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southwestern Missouri.

LAT...LON 3716 9361 3720 9325 3703 9325 3700 9361
TIME...MOT...LOC 1650Z 258DEG 34KT 3709 9358

Raberding
Local storm report, May 4, 11:55 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             4 NW GREENFIELD         37.45N 93.89W
05/04/2020  E1.00 INCH       DADE               MO   TRAINED SPOTTER

&&

MMT
Local storm report, May 4, 12:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HAIL             4 NW GREENFIELD         37.45N 93.89W
05/04/2020  E1.25 INCH       DADE               MO   PUBLIC

&&

MMT
Local storm report, May 4, 12:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 PM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HAIL             GREENFIELD              37.42N 93.85W
05/04/2020  E1.75 INCH       DADE               MO   911 CALL CENTER

&&

MMT
Local storm report, May 4, 12:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 PM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             BILLINGS                37.07N 93.55W
05/04/2020  E1.00 INCH       CHRISTIAN          MO   PUBLIC

&&

SR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:26 AM CDTRiver Flood WarningSGFVernon3 days
May 4, 8:26 AM CDTRiver Flood WarningSGFVernon5 days
May 4, 8:26 AM CDTRiver Flood WarningSGFCedar3 days
May 4, 9:20 AM CDTSevere Thunderstorm WarningSGFJasper, Newton40 min
May 4, 9:52 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton53 min
May 4, 9:53 AM CDTSevere Thunderstorm WarningSGFBarton36 min
May 4, 9:58 AM CDTSevere Thunderstorm WarningSGFJasper47 min
May 4, 10:04 AM CDTSevere Thunderstorm WarningSGFVernon56 min
May 4, 10:17 AM CDTSevere Thunderstorm WarningSGFCedar, Dade44 min
May 4, 10:23 AM CDTSevere Thunderstorm WarningSGFLawrence52 min
May 4, 10:38 AM CDTSpecial Weather StatementSGFSt. Clair67 min
May 4, 10:41 AM CDTSevere Thunderstorm WarningSGFJasper34 min
May 4, 10:50 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald30 min
May 4, 10:50 AM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton22 min
May 4, 10:56 AM CDTSevere Thunderstorm WarningSGFBarton49 min
May 4, 11:03 AM CDTSevere Thunderstorm WarningSGFVernon42 min
May 4, 11:21 AM CDTSpecial Weather StatementSGFBarry24 min
May 4, 11:22 AM CDTSpecial Weather StatementSGFDade23 min
May 4, 11:25 AM CDTSpecial Weather StatementSGFLawrence50 min
May 4, 11:30 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 4, 11:32 AM CDTSevere Thunderstorm WarningSGFCedar31 min
May 4, 11:37 AM CDTTornado WarningSGFBarton, Cedar, Vernon11 min
May 4, 11:39 AM CDTSevere Thunderstorm WarningSGFLawrence12 min
May 4, 11:51 AM CDTSpecial Weather StatementSGFGreene24 min
May 4, 11:54 AM CDTSevere Thunderstorm WarningSGFDade40 min
May 4, 12:00 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk45 min
May 4, 12:11 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk49 min
May 4, 12:25 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon65 min
May 4, 12:27 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede48 min
May 4, 12:45 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory60 min
May 4, 12:57 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster29 min
May 4, 1:08 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster32 min
May 4, 1:20 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan42 min
May 4, 1:21 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski33 min
May 4, 1:22 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Laclede, Polk53 min
May 4, 1:29 PM CDTSevere Thunderstorm WarningSGFWright46 min
May 4, 1:34 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell41 min
May 4, 1:53 PM CDTSevere Thunderstorm WarningSGFDent, Texas67 min
May 4, 2:11 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski, Webster, Wright64 min
May 4, 2:14 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Shannon16 min
May 4, 2:28 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon47 min
May 4, 2:43 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Laclede, Phelps, Pulaski and 3 more62 min
May 4, 3:04 PM CDTSevere Thunderstorm WarningSGFOregon11 min
May 4, 3:18 PM CDTSevere Thunderstorm WarningSGFDent, Howell, Oregon, Shannon57 min
May 4, 4:41 PM CDTRiver Flood WarningSGFSt. Clair48 hr
May 4, 5:06 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper24 min
May 4, 5:27 PM CDTSevere Thunderstorm WarningSGFNewton48 min
May 4, 5:43 PM CDTAreal Flood AdvisorySGFHowell, Shannon, Texas4 hr
May 4, 5:55 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton50 min
May 4, 6:12 PM CDTSpecial Weather StatementSGFCedar48 min
May 4, 6:31 PM CDTTornado WarningSGFMcDonald, Newton29 min
May 4, 6:33 PM CDTSpecial Weather StatementSGFDade42 min
May 4, 6:44 PM CDTSpecial Weather StatementSGFHickory46 min
May 4, 6:50 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald40 min
May 4, 6:53 PM CDTSevere Thunderstorm WarningSGFNewton20 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.